ChemoTherapy

gale_txDecember 22, 2007

I'm in the 28th week of 31 of taking Herceptin & Taxol for breast cancer. In August, I had a complication where my white blood count went down and I contracted pneumonia & pancreatitus for which I came close to dying.

For the past couple of days, I haven't felt like myself, real moody, super depressed and anxious. Does anybody have a clue what could be going on? I've even had thoughts of suicide. Any thoughts would be very much appreciated.

Thank you for reporting this comment. Undo
socks

Gale, I'm so sorry for all your trouble. Could you call your doctor tomorrow? I know it's Sunday, but this is very serious. If you have friends and family, you should let them know too, right away.

Take care.

    Bookmark   December 23, 2007 at 12:54AM
Thank you for reporting this comment. Undo
PollyNY

Gale, it could very well be your medicine, or another complication like before, but please, please and pretty please call someone in your family tonight, and let them know how you feel. Please post and let us know you are OK. And then call the Doctor for sure tomorrow. Don't let us worry here, just before Christmas. Find out whats wrong. Please!

    Bookmark   December 23, 2007 at 6:53PM
Thank you for reporting this comment. Undo
PollyNY

I tried to send you an email, and it wouldn't go through. Please let us know you're OK and seeking medical attention.

    Bookmark   December 23, 2007 at 7:05PM
Thank you for reporting this comment. Undo
PollyNY

gale_tx,

Was hoping to hear how you are. You're not alone, you have friends on this forum for sure. Hope your holidays are good, and that you post soon.

Polly

    Bookmark   December 24, 2007 at 6:17PM
Thank you for reporting this comment. Undo
gale_tx

Thank you all so much for your concern. I got in touch with my oncologist and she put me on Zoloft. I'm feeling better. The black cloud is slowly disapating (sp?). Sorry for feeling so desperate in my post, but, it helped to get it out, so, thank you for listening.

((Health Forum))

    Bookmark   December 25, 2007 at 9:14AM
Thank you for reporting this comment. Undo
PollyNY

So glad to hear from you. Thank you for posting. And so glad you're feeling better. Keep in touch, and let us know how you're doing.

My email address is on my homepage, if you ever feel the need to get it out again.

You have made my Christmas. :)

    Bookmark   December 25, 2007 at 6:26PM
Thank you for reporting this comment. Undo
lindac

taxol is nasty stuff....ask me how I know!!
I guess it zaps the cancer nasties, but makes you feel icky while it's doing it's work! They call it an "easy chemo"...but it's not!
I have neuropathy in my feet because of the stuff....but I am 9 years cancer free...
Hang in there...take the zoloft....and it will get better!
Linda C

    Bookmark   December 29, 2007 at 1:44AM
Thank you for reporting this comment. Undo
zoewolf

Gale,

I am curious about what Stage breast cancer you had when you were diagnosed?

My sister also had breast cancer and was preparing for "High Dose?" chemo when they found a spot the size of a quarter on one of her lungs. She did the whole retrieving of stem cells (a 2 day process) prior to this. Some stupid nurse told her "don't worry about that spot, the High Dose Chemo will just wipe it out along with everything else". Wrong. They wouldn't attempt this terrible chemo if it had
metastasized anywhere in the body. She was only One (1) frigging day away from the start of what she considered her final chance.

She never gave up. Even when they said "no" to the High Dose Chemo, she still insisted that they try everything possible to stop this morbidly fascinating disease.

Tomorrow will mark her 11 year anniversary of losing the battle of a lifetime.

She was my hero; everybody who has/had cancer and tried to fight it is my hero, as I could never do what any of these people have done. I know that I would just give up. I just couldn't go through with "EVERYTHING YOU HAVE TO". I just couldn't.

    Bookmark   January 16, 2008 at 8:44PM
Thank you for reporting this comment. Undo
ledaanne

my Goodness Zoewolf, you couldn't think of anything encouraging to say??? I'm sorry that your sister died 11 years ago, medicine has come a long way since she died.
Gale, I hope that you are feeling much better. Please keep in touch , let us know how you are doing.
Leda

    Bookmark   January 17, 2008 at 7:08PM
Thank you for reporting this comment. Undo
lynne_melb

Gale, I guess that you will have finished the chemo by now, or will do so soon.

Hope that you are feeling much better. I'm a 6 year survivor and I'm sending you good healing thoughts.

Take care,
Lynne

    Bookmark   January 19, 2008 at 12:40AM
Sign Up to comment
More Discussions
air purifier, blueair 650E/IQ healthpro plus/whirlpool AP51030K
I am considering buying one or two more air purifiers...
janesylvia
Anyone have a hiatal hernia, need advice?
I have constant pain in my diaphram and I read on a...
love2sew
Chronic Chapped Lips
I have NEVER had lips that weren't chapped ever since...
ms_minnamouse
Suggest a remedy for chapped hand and breaking of nails
I am a working lady and my work is mostly on computer....
kalifa
incisional hernia
Have you had hernia surgery with mesh placed? I am...
sasha7
People viewed this after searching for:
© 2015 Houzz Inc. Houzz® The new way to design your home™